Connected Algebras and Universal Covering

Abraham S.-T. Lue

Commentarii mathematici Helvetici (1973)

  • Volume: 48, page 370-375
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Lue, Abraham S.-T.. "Connected Algebras and Universal Covering." Commentarii mathematici Helvetici 48 (1973): 370-375. <>.

author = {Lue, Abraham S.-T.},
journal = {Commentarii mathematici Helvetici},
pages = {370-375},
title = {Connected Algebras and Universal Covering},
url = {},
volume = {48},
year = {1973},

AU - Lue, Abraham S.-T.
TI - Connected Algebras and Universal Covering
JO - Commentarii mathematici Helvetici
PY - 1973
VL - 48
SP - 370
EP - 375
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.